# SDR AALA20151118007

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 45,989 hours, 22,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 991187743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CANT FRAME 1474, JUST ABOVE LOUVER CUT OUT INNER ANGLE CRACKED.  MANUFACTURED & INSTALLED NEW ANGLE IAW SRM 51-30-05.
